Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

What are the side effects of tizanidine?

Nov 2013
User rating for this question
Very Good
Answered by

Practicing since : 1994
Answered : 5293 Questions
What are the side affects of tizanidine its a muscle relaxor

Hello is anyone going to ansewr this ? I asked it six days ago if i wanted to wait for an answer i would have made a doctors appointment!!!!
Posted Tue, 9 Jul 2013 in Brain and Spine
Answered by Dr. Sudhir Kumar 25 days later

Thank you for posting your query.

Tizanidine is a commonly used muscle relaxant and is a relatively safe drug. I use it in many people with spasticity due to stroke, stiffness & pain.

Side effects are reported only in a small proportion of people taking tizanidine. These include weakness, tiredness, sleepiness, fatigue, dry mouth and dizziness. All of these side effects occur in less than 5% of people taking the drug.

I hope it helps. Please get back if you have any more queries.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology) XXXXXXX Consultant Neurologist
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor